×

zbMATH — the first resource for mathematics

Remarks on non-linear functional equations. (English) Zbl 0152.34701

PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Browder, F. E.: The solvability of non-linear functional equations. Duke Math. J.30, 557-560 (1963). · Zbl 0119.32503
[2] ?? Remarks on nonlinear functional equations. Proc. Nat. Acad. Sci. U.S.51, 985-989 (1964). · Zbl 0126.12301
[3] ?? Existence and uniqueness theorems for solutions of nonlinear boundary value problems. Applications of nonlinear partial differential equations in mathematical physics. Proc. Am. Math. Soc. Symp. Appl. Math.17, 24-49 (1965).
[4] ?? Fixed-point theorems for noncompact mappings in Hilbert space. Proc. Nat. Acad. Sci. U.S.53, 1272-1276 (1965). · Zbl 0125.35801
[5] ?? Mapping theorems for noncompact nonlinear operators in Banach spaces. Proc. Nat. Acad. Sci. U.S.54, 337-342 (1965). · Zbl 0133.08101
[6] Dunford, N., andJ. T. Schwartz: Linear operators, Part I. New York: Interscience 1958. · Zbl 0084.10402
[7] Folkman, J. H.: On functions that commute with full functions. Proc. Am. Math. Soc.17, 383-386 (1966). · Zbl 0144.30304
[8] Gelfand, I. M., andN. Ya. Vilenkin: Generalised functions, Vol. 4. New York: Academic Press 1964.
[9] George, M. D.: The spectrum of an operator in Banach space. Proc. Am. Math. Soc.16, 980-982 (1965). · Zbl 0131.12801
[10] Göhde, D.: Zum Prinzip der kontraktiven Abbildung. Math. Nachr.30, 251-258 (1965). · Zbl 0127.08005
[11] Graves, L. M.: Topics in the functional calculus. Bull. Am. Math. Soc.41, 641-662 (1935). · Zbl 0013.02502
[12] Isbell, J. R.: Commuting mappings of trees. Bull. Am. Math. Soc.63, 419 (1957). · Zbl 0081.02401
[13] Krasnosel’skii, M. A.: Two comments on the method of successive approximation. Usp. Mat. Nauk10, 123-127 (1955).
[14] ?? Topological methods in the theory of nonlinear integral equations. New York: Macmillan 1964. · Zbl 0111.30303
[15] Lumer, G., andR. S. Phillips: Dissipative operators in a Banach space. Pacific J. Math.11, 679-698 (1961). · Zbl 0101.09503
[16] Petryshyn, W. V.: Remarks on fixed point theorems and their extensions (to appear). · Zbl 0167.44503
[17] Stone, M. N.: Linear transformations in Hilbert space and their applications to analysis. Am. Math. Soc. Collq. Pub. vol.15, New York (1932). · Zbl 0005.40003
[18] Zarantonello, E. H.: The closure of the numerical range contains the spectrum. Bull. Am. Math. Soc.70, 781-787 (1964). · Zbl 0137.32501
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.